# SDR AWXA0000598

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: 6518420
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CAPTIANS WINDOW FRAME CRACKED EXTERIOR UPPER RT CORNER.  REMOVED DAMAGE FROM FRAME AND GUSSET, INSTALLED REPAIR PARTS IAW 737 SRM 53-10-01 FIG 210.
